A novel technique for solving the fractional Phi-four formula
*Ahmed Amer AlsaadiCorresponding authorAhmed11math@gmail.comGeneral Directorate of Coordination & Follow up, Ministry of Youth & SportsBaghdad, IraqView full profile → , Ines Ellouzeinesellouze@yahoo.frDepartment of MathematicsFaculty of Sciences of SfaxUniversity of SfaxSfax, TunisiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 08 May 2024
- Published Online:
- 08 May 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1982
- Pages:
- 847–858
Abstract
Keywords
Subject Classifications
References
[1] J. Liouville, “Mémoire sur quelques questions de géométrie et de mécanique, et sur un nouveau genre de calcul pour résoudre ces questions,” Journal de l’École Polytechnique, vol. 13, pp. 1–69 (1832).
[2] K. S. Miller and B. Ross, An Introduction to Fractional Calculus and Fractional Differential Equations. New York, NY, USA: Wiley (1993).
[3] I. Podlubny, Fractional Differential Equations. New York, NY, USA: Academic Press (1999).
[4] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations. Amsterdam, The Netherlands: Elsevier (2006).
[5] S. Harikrishnan, E. M. Elsayed, and K. Kanagarajan, “Analysis of implicit differential equations via ΨΨ-fractional derivative,” Journal of Interdisciplinary Mathematics, vol. 23, no. 7, pp. 1251–1262 (2020), DOI: 10.1080/09720502.2020.1741221.
[6] J. M. Cruz-Duarte, J. R. Garcia, C. R. Correa-Cely, A. G. Perez, and J. G. Avina-Cervantes, “A closed-form expression for the Gaussian-based Caputo-Fabrizio fractional derivative for signal processing applications,” Communications in Nonlinear Science and Numerical Simulation, vol. 61, pp. 138–148 (2018).
[7] A. Esen, T. A. Sulaiman, H. Bulut, and H. M. Baskonus, “Optical solitons and other solutions to the conformable space–time fractional Fokas–Lenells equation,” Optik, vol. 167, pp. 150–156 (2018).
[8] N. H. Sweilam, M. M. A. Hasan, and D. Baleanu, “New studies for general fractional financial models of awareness and trial advertising decisions,” Chaos, Solitons & Fractals, vol. 104, pp. 772–784 (2017).
[9] D. Baleanu, G. C. Wu, and S. D. Zeng, “Chaos analysis and asymptotic stability of generalized Caputo fractional differential equations,” Chaos, Solitons & Fractals, vol. 102, pp. 99–105 (2017).
[10] P. Veeresha, D. G. Prakasha, and H. M. Baskonus, “New numerical surfaces to the mathematical model of cancer chemotherapy effect in Caputo fractional derivatives,” Chaos, vol. 29 (2019).
[11] A. Atangana, “Fractional discretization: The African’s tortoise walk,” Chaos, Solitons & Fractals, vol. 130, p. 109399 (2020).
[12] M. A. Khan, Z. Hammouch, and D. Baleanu, “Modeling the dynamics of hepatitis E via the Caputo–Fabrizio derivative,” Mathematical Modelling of Natural Phenomena, vol. 14, p. 311 (2019).
[13] A. Prakash, P. Veeresha, D. G. Prakasha, and M. Goyal, “A homotopy technique for fractional order multi-dimensional telegraph equation via Laplace transform,” European Physical Journal Plus, vol. 134, pp. 1–18 (2019).
[14] J. Singh, D. Kumar, and D. Baleanu, “New aspects of fractional Biswas-Milovic model with Mittag-Leffler law,” Mathematical Modelling of Natural Phenomena, vol. 14, pp. 303–310 (2019).
[15] D. G. Prakasha, P. Veeresha, and J. Singh, “Fractional approach for equation describing the water transport in unsaturated porous media with Mittag-Leffler kernel,” Frontiers in Physics, vol. 7, p. 193 (2019).
[16] A. Bekir, M. S. M. Shehata, and E. H. M. Zahran, “New perception of the exact solutions of the 3D-fractional Wazwaz-Benjamin-Bona-Mahony (3D-FWBBM) equation,” Journal of Interdisciplinary Mathematics, vol. 24, no. 4, pp. 867–880 (2021), DOI: 10.1080/09720502.2020.1806881.
[17] P. Veeresha and D. G. Prakasha, “Solution for fractional Zakharov-Kuznetsov equations by using two reliable techniques,” Chinese Journal of Physics, vol. 60, pp. 313–330 (2019).
[18] D. Baleanu, S. S. Sajjadi, A. Jajarmi, and J. H. Asad, “New features of the fractional Euler-Lagrange equations for a physical system within non-singular derivative operator,” European Physical Journal Plus, vol. 134 (2019).
[19] P. Veeresha, D. G. Prakasha, and H. M. Baskonus, “New numerical surfaces to the mathematical model of cancer chemotherapy effect in Caputo fractional derivatives,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 29 (2019).
[20] A. Burqan, A. El-Ajou, R. Saadeh, and M. Al-Smadi, “A new efficient technique using Laplace transforms and smooth expansions to construct a series solution to the time-fractional Navier-Stokes equations,” Alexandria Engineering Journal, vol. 61, no. 2, pp. 1069–1077 (2022).
[21] T. Eriqat, A. El-Ajou, M. Oqielat, Z. Al-Zhour, and S. Momani, “A new attractive analytic approach for solutions of linear and nonlinear neutral fractional pantograph equations,” Chaos, Solitons & Fractals, vol. 138, p. 109957 (2020).
[22] A. El-Ajou, “Adapting the Laplace transform to create solitary solutions for the nonlinear time-fractional dispersive PDEs via a new approach,” European Physical Journal Plus, vol. 136, p. 229 (2021).
[23] M. Oqielat, A. El-Ajou, Z. Al-Zhour, T. Eriqat, and M. Al-Smadi, “A new approach to solving fuzzy quadratic Riccati differential equations,” International Journal of Fuzzy Logic and Intelligent Systems, vol. 22, pp. 23–47 (2022).
[24] M. Oqielat, T. Eriqat, O. Ogilat, Z. Odibat, Z. Al-Zhour, and I. Hashim, “Approximate solutions of fuzzy fractional population dynamics model,” European Physical Journal Plus, vol. 137, pp. 1–16 (2022).
[25] T. Eriqat, M. Oqielat, Z. Al-Zhour, G. Khammash, A. El-Ajou, and H. Alrabaiah, “Exact and numerical solutions of higher-order fractional partial differential equations: A new analytical method and some applications,” Pramana Journal of Physics, vol. 96, pp. 1–17 (2022).
[26] R. Saadeh, A. Burqan, and A. El-Ajou, “Reliable solutions to fractional Lane-Emden equations via Laplace transform and residual error function,” Alexandria Engineering Journal, vol. 61, pp. 10551–10562 (2022).
[27] A. M. Wazwaz, “Generalized forms of the phi-four equation with compactons, solitons and periodic solutions,” Mathematics and Computers in Simulation, vol. 69, pp. 580–588 (2005).
[28] M. M. Khater, A. A. Mousa, M. A. El-Shorbagy, and R. A. Attia, “Analytical and semi-analytical solutions for Phi-four equation through three recent schemes,” Results in Physics, vol. 22, p. 103954 (2021).
[29] N. K. Mishra, M. M. AlBaidani, A. Khan, and A. H. Ganie, “Numerical investigation of time-fractional Phi-four equation via novel transform,” Symmetry, vol. 15, no. 3, p. 687 (2023).
[30] S. Liao, “Notes on the homotopy analysis method: Some definitions and theorems,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 983–997 (2009).
[31] S. E. Fadugba, “Homotopy analysis method and its applications in the valuation of European call options with time-fractional Black-Scholes equation,” Chaos, Solitons & Fractals, vol. 141, p. 110351 (2020).
[32] R. Brociek, A. Wajda, M. Błasik, and D. Słota, “An application of the homotopy analysis method for the time- or space-fractional heat equation,” Fractal and Fractional, vol. 7, no. 3, p. 224 (2023).
[33] J. Singh, D. Kumar, and R. Swroop, “Numerical solution of time- and space-fractional coupled Burgers’ equations via homotopy algorithm,” Alexandria Engineering Journal, vol. 55, pp. 1753–1763 (2016).
[34] K. Oldham and J. Spanier, The Fractional Calculus: Theory and Applications of Differentiation and Integration to Arbitrary Order. Elsevier (1974).
[35] W. Gao, P. Veeresha, D. G. Prakasha, H. M. Baskonus, and G. Yel, “New numerical results for the time-fractional Phi-four equation using a novel analytical approach,” Symmetry, vol. 12, no. 3, p. 478 (2020).
[36] S. Liao, “Homotopy analysis method and its applications in mathematics,” Journal of Basic Science and Engineering, vol. 5, no. 2, pp. 111–125 (1997).




